MedsChat.com

The People's Medicine Community ®
Drug Index: 

Rapaflo Causing Severe Stuffy Nose

Updated     3



Old Man1949 Says:
 
I just started using Rapaflo and my nose is almost completely closed off. I can't sleep. Does this side effect wear off after a few days

Reply   Share   Report

Showing Replies 1 - 3 of 3 RSS Feed

Page of 1     Sorted By:

1
bartlett Says:
 
Yes--suddenly very soon after taking rapaflo in the evening my nose becomes very congested and I have trouble breathing and sleeping. I am also severely constipated. Not good!

Reply   Share   Report     Helpful?  0 0 
2
Verwon Says:
 
Most side effects take several weeks to wear off, as your body gets used to a medication. If it's that troublesome that you're losing sleep, you may want to talk to your doctor about something you can use to alleviate this symptom.

You can learn more Rapaflo details here.

Has anyone else experienced this odd side effect?

Reply   Share   Report     Helpful?  0 0 
3
grb0762 Says:
 
Yes, I have experienced the same stuffy nose problem too; it seems to happen within an hour of my evening dose. Of course it makes breathing and sleeping quite difficult. The only relief i've received is from nose spray (Neo-Synephrine) which should not be used long term.

Reply   Share   Report     Helpful?  0 0 

Possibly Related Threads:

Oxycodone Causing Severe Lower Back Pain I have sickle cell anemia and our pain is up there with cancer, 10+ scale but they treat us like 2nd class citizen buttm...  4
dyazide causing red nose????? Someone told me that my nose may be cold, reddened and dripping constantly from taking Dyazide? Anyone ever hear of this...  0
higher bp, stuffy nose, and insomnea I had no luck with this medication at all. Im sure it works for some but i didnt like it from the first time i took it. ...  2
rapaflo in the body tissue How long does it take for your body to resume back to normal after taking rapaflo 8mg for 2 years? I have quit taking th...  1
Rapaflo I started taking Rapaflo several weeks ago. I have had what I thought was sinus congestion and sore throat. I called my ...  0
qsymia causing prolong period Has anyone experienced heavier or prolonged periods? Im 47 not sure if hornonal or if its a side effect. So far Ive had ...  0
Lexapro causing extreme acne . Hey guys. I am 16 years old boy. I have had health anxiety since I was About 13. Around Christmas time last year I was e...  2
Viibryd causing hair loss (alopecia) Correlation is not causation, as we all know, but my hair has thinned dramatically in the year or more I've been tak...  1
practin causing drowsiness my doctor prescribed practin as one of the medicine when i visited him to treat my insomnia.After Itook the first dose a...  0
dexilant causing more pain Ive been diagnosed with erosive gastritis. Before the diagnosis I was on prilosec 20 mg for 7 months. The acid went away...  3


Post a Reply

No registration is needed.
Simply fill out the form below.

1) Message: *
Please be as detailed as possible.


2) Your Name: *
You may use your first name, or for more privacy, make up a nickname.


3) Email Address: 
Optional. Always hidden. This allows us to notify you when a reply is posted here.


Subscribe to our Daily Health News - Top headlines emailed to you each day.

4) Word Verification: *
Prevents SPAM.





Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.